# SDR ASOA01016

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120
- Aircraft serial: 120146
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4240 - DURING FLIGHT FROM ILM-ATL, LEFT DUCT LEAK LIGHT ILLUMINATED.  CAPTAIN FOLLOWED POH AND SHUTDOWN ENGINE.  AIRCRAFT DIVERTED TO MYR AND LANDED SAFELY.  MAINTENANCE OPERATED AIRCRAFT AT 60 PERCENT TORQUE FOR 10 MINUTES AND THEN WENT UP TO 95 PERCENT TORQUE FOR 7 MINUTES.  MAINTENANCE RECEIVED A BLEED OVERHEAT CAUTION, BUT WHEN POWER WAS REDUCED THE SYSTEM RESET CORRECTLY.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
